# SDR SWAA2024122375283

- Difficulty date: December 9, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 29,980 hours, 14,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT CHANNEL CRACKED AT I/B ATTACH POINT AT APPROXIMATELY STA. 540 BETWEEN FLOOR BEAM AT LBL 0.07 TO SEAT TRACK FLOOR BEAM AT RBL 24.82.<[01] REMOVED DAMAGE FLOOR BOARD SUPPORT (BREAK ASSY-PNL) AT ST. 540 BETWEEN FLOOR BEAM AT LBL 0.07 TO SEAT TRACK FLOOR BEAM AT RBL 24.82 IAW SRM 51-40-02.;[02] LOCATED AND DRILLED NEW FLOOR BOARD SUPPORT ( BREAK ASSY-PNL) IAW SRM 51-40-05.;[03] C/W INSPECTION OF C/A #1 AND #2;[04] OK TO INSTALL GIVEN;[05] INSTALLED NEW; REMOVED AND REPLACED FLOOR BOARD SUPPORT (BREAK ASSY-PNL);AT STA. 540 BETWEEN FLOOR BEAM AT LBL 0.07 TO SEAT TRACK FLOOR BEAM AT RBL 24.82;[06] INSTALLED NEW; REMOVED AND REPLACED FLOOR BOARD SUPPORT (BREAK ASSY-PNL);AT STA. 540 BETWEEN FLOOR BEAM AT LBL 0.07 TO SEAT TRACK FLOOR BEAM AT RBL 24.82 IAW SRM 51-40-02.;[07] C/W INSPECTION OF C/A #5 AND #6
